# SDR SIMA20140131006

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 28,068 hours, 20,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009120
- Part serial: 6631
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN REAR FLASHLIGHT HOLDER BROKEN.  FLASHLIGHT FELL OUT UPON LANDING.  R & R FLASHLIGHT & CRADLE IAW AMM 25-61-02.
